Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 06:33:46 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632070
  • Total Topics: 47855
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 166
Total: 168

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Nerve issues after just 8 months on meds?  (Read 1170 times)

0 Members and 1 Guest are viewing this topic.

Offline jennynyc7

  • Member
  • Posts: 146
Nerve issues after just 8 months on meds?
« on: October 10, 2008, 02:03:42 PM »
I began Truvada + Viramune back in Feb or March of this year and this past week I have been experiencing numbness & tingling in my feet and hands. Is this normal or even expected so soon? Any input would be appreciated. Feel free to tell me I am nuts as well. Go ahead..I can take it   ;)

Thanks
J
12/24/07-infected
1/3/08-ARS began
2/12/08-diagnosed
Initial Vl=99000
CD4=585
2/14/08-began Truvada/Reyataz/Norvir
3/01/08=Swapped Reyataz for Viramune
5/1/08:     vl= undetectable
                cd4=1250
10/24/08:  vl=undetectable
                cd4=1172 (55%)

12/4/08:    vl=254 (hopefully just a small blip)
                cd4=1234

Offline cityboy

  • Member
  • Posts: 144
Re: Nerve issues after just 8 months on meds?
« Reply #1 on: October 17, 2008, 07:18:38 PM »
I am getting something similar.  I am understanding it may be the Viread in Truvada which can cause a deficiency in Acetyl L. Carnitine.  I am getting a blood test to determne. 

May I ask why you switched off of Reyataz?

For some reason no one is responding to threads of this nature, can't figure out why this is

Offline Miss Philicia

  • Member
  • Posts: 23,888
  • celebrity poster, faker & poser
Re: Nerve issues after just 8 months on meds?
« Reply #2 on: October 17, 2008, 08:07:56 PM »


For some reason no one is responding to threads of this nature, can't figure out why this is


It states clearly on this web site that PN is a possibility with Reyataz:

http://www.aidsmeds.com/archive/Reyataz_1563.shtml

Have you not discussed this with your doctor?
"Iíve slept with enough men to know that Iím not gay"

Offline cityboy

  • Member
  • Posts: 144
Re: Nerve issues after just 8 months on meds?
« Reply #3 on: October 20, 2008, 06:01:19 PM »
It states clearly on this web site that PN is a possibility with Reyataz:

http://www.aidsmeds.com/archive/Reyataz_1563.shtml

Have you not discussed this with your doctor?

my id doctor e mailed Bristol Myers since I brought up that a side effect of Reyataz was what was in the lesson.  The answer BM gave him was  "they really dont know if it was causal in neuropathy cases"

I was referred  to a neurologist and this is where I was told about the Viread in Truvada causing this deficiency.  He ran me through a bunch of tests.  I still have the tingling, but he said no neuropathy.

So I either live with this or change from Reyataz-no sure

J above made the change to Viramune and she is saying she has the tingling sensation.   
« Last Edit: October 20, 2008, 06:04:48 PM by cityboy »

Offline mecch

  • Member
  • Posts: 11,240
  • red pill? or blue pill?
Re: Nerve issues after just 8 months on meds?
« Reply #4 on: October 20, 2008, 06:19:07 PM »
Hi Jenny
You posted 10+ days ago. Did you get any help from your ID about this? Just wondering.
I have been on Truvada + Sustiva 2+ months. Felt great but last few days, a creepy antsy feeling in my arms and feel tired.  Its worrisome, I guess its a first side effect, but of what??   

Hope yours have resolved.
ďFrom each, according to his ability; to each, according to his needĒ 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.